# SDR 06FDEA0496

- Difficulty date: February 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,838 hours, 9,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ACA38499
- Condition: Broken
- Location: Bs 525-595
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MODIFICATION FROM P TO F FOUND STIFFENER AT STA 525  TO STA 595, S28L TO STRINGER 36 LT BROKEN.  REPLACE STIFFENER FOR DWG SP10530071 AND SRM 51-33-01 PAG 34/47.
